# SDR IXXA0200014O

- Difficulty date: April 15, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- Aircraft time: 84,922 hours, 33,935 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Loose
- Location: Gear
- Part time: 94,922 hours, 33,935 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF FROM ANC, THE LANDING GEAR UPLATCH CHECK FAILED AND THE LANDING GEAR UNSAFE LIGHT ILLUMINATED. THE CREW CYCLED THE GEAR SEVERAL TIMES BEFORE THE UPLATCH CHECK PASSED AND THE LANDING GEAR UNSAFE LIGHT EXTINGUISHED. THE FLIGHT CONTINUED TO SEA FOR AN UNEVENTFUL LANDING. MAINTENANCE INSPECTED THE AIRCRAFT WHICH REVEALED THE LEFT MAIN GEAR UP LIMIT SWITCH MOUNTING BRACKET LOOSE. MAINTENANCE TIGHTENED THE BRACKET AND PERFORMED A SUCCESSFUL OPERATIONAL CHECK IN ACCORDANCE WITH THE MAINTENANCE MANUAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
